Alert archive / Kentucky / Wind Advisories in 2019

Wind Advisory 3, NWS Jackson, KY

February 23, 201933 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Feb 23, 2019, 3:37 PM EST for 33 counties in Kentucky. It took effect at Feb 24, 2019, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2019, 3:37 PM EST (20:37 UTC)
In effect from
Feb 24, 2019, 7:00 AM EST
Expired
Feb 24, 2019, 7:00 PM EST
In force
12 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WWUS73 KJKL 232037
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
337 PM EST Sat Feb 23 2019

KYZ044-050>052-058>060-068-069-079-080-104-106>120-240500-
/O.NEW.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-
Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
337 PM EST Sat Feb 23 2019

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect from 7 AM to 7 PM EST Sunday. 

* TIMING...Sunday morning through Sunday evening.

* WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph.

* IMPACTS...Due to the extremely wet ground, trees will be
  especially prone to being blown down. Any loose outdoor objects
  may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

AR
3 follow-up statements
904 
WWUS73 KJKL 240429
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
1129 PM EST Sat Feb 23 2019

...Gusty Southwest to Westerly Winds Expected Sunday...

KYZ044-050>052-058>060-068-069-079-080-104-106>120-241000-
/O.CON.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-
Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
1129 PM EST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

* TIMING...Sunday morning through Sunday evening.

* WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph.

* IMPACTS...Due to the extremely wet ground, trees will be 
  especially prone to being blown down. Any loose outdoor 
  objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

AR/SHALLENBERGER
854 
WWUS73 KJKL 240912
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
412 AM EST Sun Feb 24 2019

KYZ083>088-241715-
/O.EXA.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/
Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Including the cities of Monticello, Stearns, Whitley City, 
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, 
Cumberland, and Harlan
412 AM EST Sun Feb 24 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

The National Weather Service in Jackson has issued a Wind
Advisory, which is in effect until 7 PM EST this evening. 

* TIMING...through Sunday evening.

* WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph.
  Higher gusts of 50 mph are possible in the higher terrain near
  the Virginia border.

* IMPACTS...Due to the extremely wet ground, trees will be 
  especially prone to being blown down. Any loose outdoor 
  objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

KYZ044-050>052-058>060-068-069-079-080-104-106>120-241715-
/O.CON.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-
Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
412 AM EST Sun Feb 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* TIMING...through this evening.

* WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph.
  Higher gusts of 50 mph are possible in the higher terrain near
  the Virginia border.

* IMPACTS...Due to the extremely wet ground, trees will be 
  especially prone to being blown down. Any loose outdoor 
  objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph and/or gusts of
40 to 57 mph are expected, or are occurring. Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

SHALLENBERGER/DJ
211 
WWUS73 KJKL 250000
NPWJKL

URGENT - WEATHER MESSAGE
National Weather Service Jackson KY
700 PM EST Sun Feb 24 2019


KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-250100-
/O.EXP.KJKL.WI.Y.0003.000000T0000Z-190225T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville, 
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, 
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, 
Annville, Burnside, Somerset, London, Monticello, Stearns, 
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, 
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, 
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, 
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, 
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, 
Elkhorn City, Pikeville, and South Williamson
700 PM EST Sun Feb 24 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Winds have decreased below advisory criteria, so the wind advisory
will be allowed to expire. However breezy conditions will remain
in place throughout the overnight, with gusts between 15 and 25
mph possible. This may still lead to some concerns about downed
trees given the extremely wet nature of the ground. Please
continue to exercise caution into the overnight.

$$

JMW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 23, 12:46 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 23, 12:46 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
1246 PM EST Sat Feb 23 2019

.UPDATE...
Issued at 1246 PM EST SAT FEB 23 2019

Only made a few minor adjustments to the forecast. Some of the
wording in the zone forecast text product needed to be updated so
that it read better and was no longer outdated. The hourly
forecast grids were refreshed using the latest surface obs from
around the area. All in the forecast is in good shape.

UPDATE Issued at 833 AM EST SAT FEB 23 2019

Rain has worked its way north through much of the forecast area,
and the forecast has been updated for the latest trends. Overall,
there are no substantive changes.

&&

.SHORT TERM...(Today through Sunday)
Issued at 524 AM EST SAT FEB 23 2019

There are three main concerns during the period-- excessive
rain/flooding, thunderstorms with strong winds, and strong
synoptic scale winds. All are due to a large low pressure system
which will be intensifying as it moves from the TX panhandle early
this morning to southeastern Ontario Sunday afternoon. East of the
low, warm and moist air off the Gulf of Mexico is being drawn
northward, and then lifted as it moves north of a surface warm
front over northern MS and central AL early this morning. This is
causing showers and thunderstorms just north of the front, with
the moisture/precip then streaming northeast in the strong mid/upper
level flow. Rain from this regime was over southern Ky early this
morning, and will spread northeastward over the rest of the JKL
forecast area during the morning. One to two inches of rain is
expected over the southern part of the forecast area out of this
first round of rain, with lesser amounts to the north. Given the
already wet ground and some river locations still running high,
it will not be difficult to create renewed hydro problems.

Once this initial slug of precip moves on, a relative lull is
expected for a brief time this afternoon. Additional development
should then occur to our west ahead of the system's approaching
cold front. This next round moves in this evening. Models
indicate elevated deep instability with this next batch of
showers, supporting a mention of thunder. It's uncertain whether
the actual northward moving warm front will make it through our
area before the cold front arrives from the west tonight. If it
does, the instability could become near surface based. Without a
deep stable surface layer, it would be easier for thunderstorms to
mix down strong environmental winds from aloft. The southwest part
of the forecast area stands the best chance at warm frontal
passage, and is outlooked by SPC with a marginal to slight risk of
severe wx. As the gulf air continues to advect northward over us
at progressively lower levels ahead of the cold front, our
precipitable water will increase until this evening. It is
expected to peak around 1.5 inches, which is near record level for
this time of year. This is concerning for precip efficiency and
flooding threat. The good thing in terms of flooding is that
thunderstorms will be rapidly moving, which will limit the amount
of rain that individual storms can put down. However, if
significant training/multiple storm hits were to occur somewhere,
there could still be trouble. The cold front will pass overnight
and precip will finally come to an end.

As colder air arrives behind the front, low level lapse rates will
steepen and allow mixing. Models show strong winds aloft in the
mixed layer, and conditions will become breezy and gusty. Although
temperatures won't hardly climb on Sunday, solar insolation will
further steepen lapse rates and deepen the mixed layer in the cold
air advection. It looks like most of the area will see gusts of
40 mph or greater on Sunday, and a wind advisory will probably be
needed. Will let the current flooding and severe wx threat play
out for a while longer before introducing another headline. It may
end up being done later during the day shift. On a more minor
note, a few showers can not be ruled out with shallow convection
around mid day on Sunday, but they would be of no hydro concern.

.LONG TERM...(Sunday night through Friday)
Issued at 413 AM EST SAT FEB 23 2019

A strong storm system will progress into eastern Canada, as high
pressure begins nosing into the Tennessee and Ohio Valley Sunday
night. The gradient will keep winds some what elevated early
Sunday evening before relenting through the night. Some of the
southwest deep valley locations could decouple and lead to some
slight ridge/valley temperatures splits by Monday morning. The
guidance is in reasonable agreement with this surface high
remaining to our north and west through at least Tuesday and this
will lead to dry weather through at least Tuesday night.

The GFS is a little more progressive with the surface high
mentioned above, as flow aloft becomes more zonal overtime. This
zonal flow will bring minor perturbations across the Ohio Valley
at times Wednesday into Friday. This will bring minor chances of
precipitation through the remainder of the period from time to
time. The GFS remains most aggressive with the POP chances and it
brings a little stronger boundary across the area by Thursday into
Friday. However, the model uncertainty remains high mid to late
next week, but zonal flow tends to keep us more open to small
scale waves. Given this did opt to keep more slight to chance POPs
at best through Friday. The good news is the precipitation amounts
will remain quite light compared to recent rainfall events. The
period will present temperatures averaging near normal for this
time of year.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
ISSUED AT 1246 PM EST SAT FEB 23 2019

Conditions at the TAF sites will continue to vary widely, ranging
from IFR to VFR, while rain was falling at most places south of
the Mountain Parkway. The rain should slack off quite a bit this
afternoon, before we see a resurgance in the rain this evening and
tonight as a warm front first moves through the area, and then a
cold/occluded front overnight. Because of the expected widely
varying conditions, the flight category forecast is not one of
high confidence.

Thunderstorms will become a possibility late this afternoon and
tonight. Southwest winds aloft will also pick up at that time and
lead to low level wind shear. Showers and thunderstorms will come
to an end with passage of a cold front late tonight, and
conditions are expected to improve to MVFR, and potentially even
VFR near the end of the period. Winds will also pick up behind the
front, with west southwesterly gusts of 25-35 knots in most places
by the end of the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...AR
SHORT TERM...HAL
LONG TERM...DJ
AVIATION...AR
Hazardous weather outlook, Feb 23, 5:34 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
534 AM EST Sat Feb 23 2019

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241200-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
534 AM EST Sat Feb 23 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY SUNDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Due to recent rainfall, continued high water or flooding can be
anticipated at some river locations in the Kentucky, Big Sandy,
and Cumberland basins.

Additional rounds of moderate to heavy rainfall are expected
through tonight. This could lead to new flooding or worsening of
existing flooding on area creeks, streams, and rivers. Also, the
threat for mud and rock slides will persist.

Strong thunderstorms are possible tonight, mainly west of
interstate 75, with strong wind gusts being the main threat. The
soft, wet ground will make it easier for trees to be blown down.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Winds will gust near 40 mph over most of the area on Sunday.
Because of the soft, wet ground, this could lead to downed trees.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report observed heavy rainfall and any
flooding through Sunday.

HAL/DJ

In the hours before

Local storm report, Feb 23, 12:15 PM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       6 NE PIKEVILLE          37.54N 82.44W
02/23/2019  U0.00 INCH       PIKE               KY   TRAINED SPOTTER

            MUDSLIDE ON KY 194 NEAR KELLOGGS PLANT. TIME OF EVENT
            ESTIMATED.

&&

JCARICO
Local storm report, Feb 23, 12:15 PM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       6 NE PIKEVILLE          37.54N 82.44W
02/23/2019                   PIKE               KY   TRAINED SPOTTER

            MUDSLIDE ON KY 194 NEAR KELLOGGS PLANT. TIME OF EVENT
            ESTIMATED.

&&

JCARICO

...CORRECTED TO TAKE OUT HEAVY RAIN MAGNITUDE...
Local storm report, Feb 23, 12:45 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1245 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       NW HYDEN                37.16N 83.38W
02/23/2019  U0.00 INCH       LESLIE             KY   TRAINED SPOTTER

            MUDSLIDE ON HOSPITAL HILL. TIME OF SLIDE ESTIMATED.

&&

JCARICO
Local storm report, Feb 23, 12:45 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
1245 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       NW HYDEN                37.16N 83.38W
02/23/2019                   LESLIE             KY   TRAINED SPOTTER

            MUDSLIDE ON HOSPITAL HILL. TIME OF SLIDE ESTIMATED.

JCARICO

...CORRECTED TO REMOVE HEAVY RAIN MAGNITUDE...
Local storm report, Feb 23, 1:45 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
145 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       JONANCY                 37.32N 82.58W
02/23/2019  U0.00 INCH       PIKE               KY   TRAINED SPOTTER

            ROCKSLIDE ON KY 610 BEFORE TECO TIPPLE. EVENT TIME
            ESTIMATED.

&&

JCARICO
Local storm report, Feb 23, 1:45 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
145 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       JONANCY                 37.32N 82.58W
02/23/2019                   PIKE               KY   TRAINED SPOTTER

            ROCKSLIDE ON KY 610 BEFORE TECO TIPPLE. EVENT TIME
            ESTIMATED.

JCARICO

...CORRECTED TO REMOVE HEAVY RAIN MAGNITUDE...

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 10:55 AM ESTAreal Flood WarningJKLBell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more12 hr
Feb 23, 11:14 AM ESTAreal Flood WarningJKLBreathitt, Clay, Floyd, Harlan, Knott, Leslie and 3 more24 hr
Feb 23, 3:17 PM ESTRiver Flood AdvisoryJKLClay23 hr
Feb 23, 4:49 PM ESTRiver Flood WarningJKLBell25 hr
Feb 23, 6:26 PM ESTRiver Flood AdvisoryJKLPerry8 hr

Nearby

Wind Advisories in Kentucky, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.